# SDR DALA2024010300091

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 13,553 hours, 1,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 DOOR 1R FROZEN. WONT DISARM PER CREW. CORRECTIVE ACTION: DISARMED 1R DOOR. DOOR ARMS AND DISARMS NML. (5072491)
